# SDR AWXA9700613

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: AW2563002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AFT EMERGENCY MEGAPHONE INOP.  REMOVED AND REPLACED MEGAPHONE.
